# SDR DALA2019031901783

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 194 hours, 85 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. LOG PAGE 3839062 A/C 3071 CLOSED FLT/CHK 0921 PILOT REPORT RPTD BY 00000124 DTW 15MAR19 ENTR 00510809. LT SIDE INBD FLAP TRACK FAIRING PIVOT COVER MISSING LOG-PAGE UPDATED @ 15MAR19 2227 UTC. OK TO FWD TO CDL 27-00-16 DISPATCH APPROVED FOLLOWED 'M' PROCEDURES SPEED TAPE APPLIED PER AMM 57-55-00-040-005-A A/C OK FOR SVC. PLACARD INSTALLED LOG-PAGE UPDATED @ 15MAR19 2247 UTC. PERFORMED REP INSP. SPEED TAPE STILL INTACT. LEFT MID CANOE FAIRING 532CB. REF CDL 27-00-16. LOG-PAGE UPDATED @ 16MAR19 0316 UTC. INSTALLED COVER ON INBOARD SIDE-LEFT WING FLAPTRACK PIVOT PIN, CDL CLEARED. PLACARD REMOVED. REF;A321 AMM 27-50-10. LOG-PAGE UPDATED @ 17MAR19 0704.
